Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 56, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 4, 2010, 3:14 PM EDT for Chester County, Pennsylvania; Cecil County, Maryland. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2010, 3:14 PM EDT (19:14 UTC)
- Expired
- Jun 4, 2010, 4:30 PM EDT
- In force
- 76 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Cecil County, MD, Chester County, PA
The radar
The Dover AFB radar (KDOX), 112 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS51 KPHI 041914
SVRPHI
MDC015-PAC029-042030-
/O.NEW.KPHI.SV.W.0056.100604T1914Z-100604T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT FRI JUN 4 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CECIL COUNTY IN NORTHEAST MARYLAND...
THIS INCLUDES THE CITY OF ELKTON...
SOUTHWESTERN CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 430 PM EDT
* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND
DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR
ROCK SPRINGS...OR 20 MILES SOUTH OF LANCASTER...AND MOVING EAST AT
20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROCK SPRINGS AROUND 320 PM EDT...
CONOWINGO AROUND 325 PM EDT...
RICHARDSMERE AROUND 330 PM EDT...
WEST NOTTINGHAM AROUND 335 PM EDT...
GLEN ROY...RISING SUN AND MOUNT VERNON AROUND 340 PM EDT...
FARMINGTON AROUND 345 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND DAMAGING WINDS...CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
HEAVY RAIN WILL OCCUR WITH THIS STORM AND CAUSE LOW-LYING
AND POOR DRAINAGE FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
&&
LAT...LON 3973 7615 3976 7609 3987 7601 3990 7601
3993 7573 3972 7577 3972 7579 3966 7578
3950 7581 3962 7616 3965 7617 3969 7623
3972 7624
TIME...MOT...LOC 1913Z 278DEG 16KT 3976 7620
$$
TFG1 follow-up statement
490
WWUS51 KPHI 041948
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT FRI JUN 4 2010
MDC015-PAC029-042030-
/O.CON.KPHI.SV.W.0056.000000T0000Z-100604T2030Z/
CECIL MD-CHESTER PA-
348 PM EDT FRI JUN 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN CHESTER AND NORTHERN CECIL COUNTIES...
AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR RISING SUN...OR 16
MILES NORTHWEST OF ELKTON...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FARMINGTON BY 355 PM EDT...
CALVERT AND LOMBARD BY 405 PM EDT...
ZION...BAY VIEW AND BLAKE BY 410 PM EDT...
PLEASANT HILL...FAIR HILL AND NORTH EAST BY 420 PM EDT...
CHERRY HILL BY 425 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
&&
LAT...LON 3972 7619 3973 7615 3976 7609 3987 7601
3980 7580 3973 7577 3972 7579 3964 7578
3950 7581 3962 7616
TIME...MOT...LOC 1947Z 292DEG 15KT 3971 7607
$$
TFGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:48 AM EDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 4, 9:48 AM EDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 AM EDT FRI JUN 4 2010 .SYNOPSIS... A FRONTAL ZONE WILL MEANDER OVER THE FORECAST AREA FOR THE NEXT FEW DAYS, BEFORE A LOW PRESSURE SYSTEM MOVES ALONG THE FRONT AND DRAGS A COLD FRONT ACROSS THE AREA LATE SUNDAY OR SUNDAY NIGHT. HIGH PRESSURE WILL RETURN FOR THE EARLY PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... EXPECT THE SUN TO BE ABLE TO GET THROUGH THE MID AND HIGH CLOUDS TODAY, SO TEMPERATURES WILL ONCE AGAIN BE APPROACHING THE 90 DEGREE MARK IN MANY AREAS. NO WEATHER TRIGGERS TODAY OR TONIGHT TO SET OFF WIDESPREAD OR ORGANIZED SHOWERS OR THUNDERSTORMS AS THE FRONTAL ZONE MEANDERS BACK TO THE NORTH. NEVERTHELESS, COULD SEE SOME POP UP LATE TODAY. WILL HAVE SLIGHT CHANCE PROBS FOR THIS AFTERNOON. WINDS ARE EXPECTED TO REMAIN LIGHT TODAY AND BE GENERALLY OUT OF THE WEST TO SOUTHWEST. AS MENTIONED ABOVE, THERE IS SOME CONVECTIVE POTENTIAL TODAY, BUT OVERALL CONDITIONS ARE NOT AS FAVORABLE AS YESTERDAY. LOW LEVEL MOISTURE IS NOT AS HIGH AS IT WAS YESTERDAY WITH DEWPOINTS THE HIGHEST OVER THE DELMARVA, SOUTHEAST PA, AND SOUTHERN NJ IN THE UPPER 60S. CAPES OF 1000 TO 1200 AND LIFTED INDICES AROUND -2 THROUGH THE DELMARVA AND SOUTHEAST PA ARE ALSO NOT AS IMPRESSIVE AS YESTERDAY. LOOKING AT FORECAST WINDS FROM THE SURFACE TO 925MB TO 500MB, THERE IS SOME VEERING WITH HEIGHT OVER THE SOUTHERN CWA, BUT THERE IS NOT MUCH IN THE WAY OF SPEED SHEAR. SPEED SHEAR IS A BIT MORE IMPRESSIVE OVER THE NORTHERN CWA, BUT DIRECTIONAL SHEAR IS MINIMAL. CURRENT AND FORECAST SOUNDINGS INDICATE THAT THE FREEZING LEVEL WILL BE RELATIVELY HIGH AGAIN TODAY, SO ANY HAIL THREAT IS VERY MINIMAL. THE WEAKENED SURFACE FRONT IS A LITTLE MORE OVER OUR NORTHERN ZONES TODAY, BUT A WEAK AND ELONGATED VORT MAX IS FORECAST TO PASS OVER OUR SOUTHERN ZONES. THIS MAY BE ENOUGH TO TRIGGER CONVECTION OVER THE DELMARVA AND INTO SOUTHEAST PA, BUT THE THREAT OF SEVERE WEATHER DOES NOT LOOK AS IMPRESSIVE AS YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... NORTHWESTERN SECTIONS OF THE FORECAST AREA WILL HAVE THE BEST CHANCE OF SEEING MEASUREABLE PRECIPITATION TONIGHT, SO WILL GO WITH CHANCE PROBS THERE AND CONTINUE WITH THE SLIGHT CHANCE ELSEWHERE. WITH LIGHT SOUTHWEST WINDS AND A CONSIDERABLE AMOUNT OF CLOUDS, TEMPERATURES WILL REMAIN ON THE MILD SIDE TONIGHT WITH LOWS RANGING FROM THE MID 60S TO THE LOWER 70S. AS LOW PRESSURE WORKS ITS WAY ALONG THE FRONTAL ZONE TO OUR NORTH ON SATURDAY, IT WILL HELP DRAG THAT ZONE BACK INTO OUR AREA DURING THE AFTERNOON AND EVENING. THIS COULD TRIGGER SHOWERS AND THUNDERSTORMS, SOME, OF WHICH, COULD BE QUITE STRONG. WITH A SOUTH TO SOUTHWEST FLOW OF HUMID AIR AND HIGH TEMPERATURES WELL UP IN THE 80S, THE STORM PREDICTION CENTER HAS PUT OUR ENTIRE FORECAST AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER SATURDAY AFTERNOON INTO SATURDAY NIGHT. ANOTHER LOW PRESSURE SYSTEM APPROACHING FROM THE WEST LATE SATURDAY NIGHT WILL CROSS OUR AREA LATE SUNDAY OR SUNDAY NIGHT ACCOMPANIED BY YET ANOTHER ROUND OF PRECIPITATION. WITH THE PRECIPITATION AND PLENTY OF CLOUD COVER, TEMPERATURES SUNDAY COULD BE SLIGHTLY LOWER THAN TODAY AND SATURDAY, ESPECIALLY IN THE NORTH WHERE READINGS MIGHT ONLY REACH THE UPPER 60S. THE LOW WILL DRAG A COLD FRONT ACROSS OUR AREA AND USHER IN A FRESH BATCH OF COOLER AND DRIER AIR FOR THE BEGINNING OF NEXT WEEK. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS THE FRONT DEPARTS, HIGH PRESSURE WILL BUILD IN FROM THE W AND REMAIN OVER THE AREA THROUGH TUESDAY, BRINGING DRY WX. HOWEVER, WITH AN H5 TROF, TEMPS AROUND NORMAL. HGTS THEN RISE AROUND MIDWEEK AS LOW PRESSURE ORGANIZES OVER THE CNTRL CONUS. THE LOW THEN MOVES INTO ERN CANADA AND ITS ASSOCD CDFNT WILL MOVE THROUGH THE REGION WEDNESDAY NIGHT INTO THURSDAY BRINGING ANOTHER ROUND OF SHOWERS AND POSSIBLY TSTMS. OVERALL, DID NOT MAKE MANY CHANGES TO THE CURRENT FCST, EXCEPT TO ADJUST SOME POPS BASED ON LATEST MDL TIMING. BEYOND THURSDAY, LATEST MDL GUIDANCE IS FCSTING A SIGNIFICANT WARM UP UNDERNEATH AN EAST COAST RIDGE, BUT ITS WAY TO EARLY TO TELL IF THIS WILL MATERIALIZE AS CURRENTLY ADVERTISED. && .AVIATION /13Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE BALANCE OF TODAY WILL FEATURE VFR FLYING CONDITIONS ALONG WITH ONLY FEW-SCT LOW CLOUD COVER. WINDS WILL BE GENTLE AND THEY WILL BACK FROM W OR NW EARLY TO SW OR S BY EVENING. I HAVE INCLUDED AN ONSHORE BREEZE AT KACY WHERE A SEA-BREEZE WILL DEVELOP THIS AFTERNOON. LESS CONFID ON SEA-BREEZE AT OTHER TAF SITES. OUTLOOK... WARM FRONT WILL RETURN TONIGHT AND CLOUD COVER AND CHCS FOR SHOWERS INCRG. VCSH INCLUDED AT KABE AND KRDG AFTER 00Z FOR NOW. THE GFS SHOWS MORE WIDESPREAD SHOWERS...BUT NOT TOO SURE ABOUT THAT ATTM. SUFFICIENT ELEVATE CAPES EXIST FOR A TSTM OVERNIGHT. MORE SCT SHOWERS/TSTMS AND THE POSSIBILITY FOR LOWER CONDS SAT AND SUN. && .MARINE... NO BIG ISSUES ON THE WATERS DURING THE SHORT TERM. GENTLE WEST WINDS THIS MORNING WILL BECOME SW THIS AFTERNOON. SPEEDS WILL PICK UP A LITTLE TONIGHT AS A WARM FRONT CROSSES THE WATERS. CONDITIONS ARE EXPECTED TO REMAIN SUB-SCA TODAY...TONIGHT AND INTO THE SATURDAY. THE WARMER AIR ACROSS THE COOLER WATERS SHOULD LIMIT VERTICAL MIXING IN THE SHORT TERM. A COLD FRONT APPROACHING SUNDAY MAY BRING SOME HIGHER WINDS AND WAVES...STILL LOOKS LIKE THE SCA WON'T BE NEEDED. SCATTERED SHOWERS/TSTMS WILL BE OVER THE WATERS TONIGHT...SAT AND SUN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...RPW NEAR TERM...KLINE/RPW SHORT TERM...RPW LONG TERM...NIERENBERG AVIATION...O'HARA/HAYES MARINE...O'HARA/HAYES
Hazardous weather outlook, Jun 4, 4:00 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EDT FRI JUN 4 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-050900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 400 AM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SATURDAY INTO SATURDAY NIGHT. STRONG THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-050900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 400 AM EDT FRI JUN 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER SATURDAY INTO SATURDAY NIGHT. STRONG THUNDERSTORMS COULD BE ACCOMPANIED BY DAMAGING WINDS AND/OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
In the hours before
Special weather statement, Jun 4, 1:45 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 PM EDT FRI JUN 4 2010
DEZ001-MDZ008-PAZ067-041915-
CECIL MD-CHESTER PA-NEW CASTLE DE-
145 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND NEW CASTLE
COUNTIES...
AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING STRONG THUNDERSTORM 15 MILES NORTHWEST OF ELKTON...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR LOMBARD...CALVERT
AROUND 200 PM...BLAKE...FAIR HILL AROUND 215
PM...KEMBLESVILLE...WEST GROVE AROUND 230
PM...LADENBERG...TOUGHKENAMON AROUND 245 PM...KENNETT SQUARE AND
ASHLAND AROUND 300 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THERE ARE OTHER THUNDERSTORMS DEVELOPING OVER THE LOWER SUSQUEHANNA
VALLEY THAT COULD AFFECT CHESTER COUNTY AFTER 230 PM.
LAT...LON 3976 7609 3987 7601 3992 7601 4003 7595
4010 7595 4018 7577 3966 7555 3962 7560
3962 7610 3972 7617
TFGSpecial weather statement, Jun 4, 2:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT FRI JUN 4 2010
MDZ008-PAZ067-042030-
CECIL MD-CHESTER PA-
259 PM EDT FRI JUN 4 2010
...A STRONG THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTH OF LANCASTER...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR ROCK SPRINGS...RICHARDSMERE AROUND
330 PM...GLEN ROY...MOUNT VERNON AROUND 345 PM...OXFORD...LOMBARD
AROUND 400 PM...KEMBLESVILLE AND GLEN WESTOVER AROUND 415 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THIS STORM IS CONTINUING TO INTENSIFY AND IT MAY BECOME NECESSARY
FOR A SEVERE THUNDERSTORM WARNING TO BE ISSUED IF THIS TREND
CONTINUES.
LAT...LON 3973 7615 3975 7610 3978 7607 3985 7603
3987 7601 3992 7601 4000 7598 4005 7571
3955 7583 3967 7620 3969 7623 3972 7624
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:05 PM EDT | Special Weather Statement | PHI | Berks | 55 min |
| Jun 3, 8:51 PM EDT | Special Weather Statement | PHI | Chester | 54 min |
| Jun 4, 1:45 PM EDT | Special Weather Statement | PHI | Chester | 90 min |
| Jun 4, 2:59 PM EDT | Special Weather Statement | PHI | Chester | 91 min |
| Jun 4, 6:03 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 87 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Severe Thunderstorm Warnings in Maryland, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.